Posted by: Blurry eyes | 2008/10/19

Blurred vision

Dear DR Bets
I had my eyes test about 3 months ago and my long distance was excellent I only needed glasses for reading.

But lately ,and it seems to be getting worse ,I find my vision is blurring. At first it was only slightly irritating as though I needed to rub my eyes all the time to clear them as I drove my car. I at first thought it was only my sunglasses that were blurring my vision but now it blurs even without the sunglasses. It has also started blurring when I am working at the computer. But it clears up after a while.

I have been on felodipine 10mg for 3 months for high blood pressure. At first I found that it seemed as though I was retaining water but that seems to have settled down.

But I am concerned about the blurred vision and at times slight dizzyness with mild headaches. Could this blurred vision and slight headaches be due to the medication?

At the same time as I started on the Felodipine I also went back onto my Estrofem medication which I had been off for a while.

Could this just be a conincidence?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting

I recommend that you consult a opthalmologist, to exclude a pathological reason for your blurred vision.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.